Operations Research

College of Engineering

Works Published in 1974

Sorted by most recent date added to the index first, which may not be the same as publication date order.

1974 journal article

Commutation properties of the coefficient matrix in the differential equation of an inner function

Proceedings of the American Mathematical Society, 42(2), 507–512.

Source: NC State University Libraries
Added: December 22, 2021

1974 journal article

Linear operators for which T∗T and TT∗ commute. II

Pacific Journal of Mathematics, 53(2), 355–361.

Sources: ORCID, Crossref
Added: August 18, 2019